Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 118, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 22, 2016, 11:30 PM EDT for Wayne County, Wilson County, North Carolina. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2016, 11:30 PM EDT (03:30 UTC)
- Expired
- Jun 23, 2016, 12:00 AM EDT
- In force
- 30 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 57 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 11:35 PM EDT | HAIL 1 | 4 Se Sims, NC | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 3.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1358 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
317
WUUS52 KRAH 230330
SVRRAH
NCC191-195-230400-
/O.NEW.KRAH.SV.W.0118.160623T0330Z-160623T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1130 PM EDT WED JUN 22 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WAYNE COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHERN WILSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL MIDNIGHT EDT
* AT 1130 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILSON...OR
17 MILES SOUTH OF NASHVILLE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILSON...LUCAMA...STANTONSBURG...BLACK CREEK...
SARATOGA AND EUREKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3557 7782 3546 7783 3571 7808 3576 7799
3568 7766
TIME...MOT...LOC 0330Z 304DEG 19KT 3571 7799
HAIL...1.00IN
WIND...60MPH
$$
WSS2 follow-up statements
554
WWUS52 KRAH 230346
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1146 PM EDT WED JUN 22 2016
NCC191-195-230400-
/O.CON.KRAH.SV.W.0118.000000T0000Z-160623T0400Z/
WAYNE NC-WILSON NC-
1146 PM EDT WED JUN 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR NORTHEASTERN WAYNE AND SOUTHEASTERN WILSON COUNTIES...
AT 1145 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FREMONT...OR
16 MILES NORTH OF GOLDSBORO...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
STANTONSBURG...BLACK CREEK...SARATOGA AND EUREKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3557 7782 3546 7783 3561 7797 3571 7780
3568 7766
TIME...MOT...LOC 0345Z 312DEG 26KT 3560 7789
HAIL...1.00IN
WIND...60MPH
$$
WSS706
WWUS52 KRAH 230356
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1156 PM EDT WED JUN 22 2016
NCC191-195-230405-
/O.EXP.KRAH.SV.W.0118.000000T0000Z-160623T0400Z/
WAYNE NC-WILSON NC-
1156 PM EDT WED JUN 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE AND
SOUTHEASTERN WILSON COUNTIES WILL EXPIRE AT MIDNIGHT EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RALEIGH.
LAT...LON 3557 7782 3546 7783 3561 7797 3571 7780
3568 7766
TIME...MOT...LOC 0354Z 304DEG 19KT 3560 7789
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:10 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 22, 10:10 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1010 PM EDT WED JUN 22 2016 .SYNOPSIS...An active northwest flow aloft will prevail over the Carolinas and Mid-Atlantic through Thursday. A back door cold front will progress southward through the region Friday into Friday night. && .NEAR TERM /Overnight/... As of 1010 PM Wednesday... A weakening shear axis interacting with a moderately unstable air mass will initiate and sustain isolated-scattered convection across mainly the northern half of central NC well into the overnight. Overall intensity of the storms will decrease with time as nocturnal stabilization occurs, though an isolated strong/severe storm possible through midnight...mainly north of highway 64. Otherwise expect warm conditions overnight with temps remaining in the 70s. Will continue to monitor upstream convection across the lower Great Lakes overnight. A few of the convective allowing models suggest a band of convection immediately north of our region by mid morning. If convection crosses our northeast counties prior to mid day/early afternoon, this will limit convective probabilities in the afternoon as well as result in slightly cooler max temps. && .SHORT TERM /Thursday and Thursday night/... As of 215 PM Wednesday... A 1006 mb surface low over the OH valley will weaken and track ESE toward diffluent flow aloft along the Mid-Atlantic coast on Thursday as the parent shortwave outpaces the surface low and tracks rapidly E/ENE across New England toward the Canadian Maritimes. An associated cold front, oriented roughly west-east in vicinity of the Mason-Dixon line Thu morning, will track southward into WV/VA Thu aft/eve before progressing into central NC Thu night. Expect afternoon highs in the mid/upper 90s Thu as southerly flow strengthens in response to a tightening MSLP gradient in advance of the approaching sfc low, with southwest winds becoming sustained at ~15 mph with gusts as high as 20-30 mph. Airmass modification over the past few days has generally yielded an increasingly favorable thermodynamic environment from one day to the next. This trend is expected to persist on Thu, when strong insolation, rich low-level moisture and relatively steep (6.0-6.5 c/km) mid-level lapse rates are expected to yield strong instability (MLCAPE ~2500 J/kg) by late afternoon. Aside from a tighter MSLP gradient and relatively better (albeit shallow) convergence in the lower levels, forcing is expected to be similar to today, i.e. the better forcing associated with small amplitude waves and/or remnant MCS activity in NW flow aloft is expected shortly after peak heating Thu evening, followed by increased low-level forcing late Thu night as the back door cold front progresses into central NC from the north. At this time, uncertainty in convective evolution is sufficient to preclude chances greater than 50% Thu eve/night. Given strong instability, the presence of a modified elevated mixed layer, 25-30 kt deep layer shear, and DCAPE values 1000-1250 J/kg, deep convection that develops will either organize along outflow (more likely if numerous) or become supercells (more likely if isold or sct), with an attendant threat for damaging winds and/or large hail (quarter to golf ball size). Uncertainty persists with regard to the evolution of convection Thu aft/eve, precluding a more detailed analysis of severe potential at this time. -Vincent && .LONG TERM /Friday through Wednesday/... As of 238 PM Wednesday.. Backdoor cold front sagging south will be nearly parallel to prevailing flow, which will be just a bit north of west on Friday. Not a lot of pressure differential north and south of the front, either, so this early season front will be slowing to a crawl until Friday night when upper ridging building in the Midwest tips the flow more northwesterly to provide some additional momentum. As such, will have to maintain chance PoPs throughout the day, with a decreasing trend across the north Friday night as the front edges south. Modest cool air advection in northeast flow will be most evident in the northeast, where highs should peak below 85 degrees. Elsewhere the highs will be mostly in the upper 80s to lower 90s, but potentially a bit cooler than that if precip is more widespread. Can expect a fair spread on the lows Friday night as well, with areas up near the VA border in the mid 60s while the southern tier bottoms out in the lower 70s. A delightful weekend is on tap as the front continues its crawl south on Saturday. Lingering morning showers Saturday across the south will diminish to negligible by late day. Otherwise, mostly clear skies are expected through Sunday night, with seasonable highs from 85 to 90 each day after morning lows from 65 to 70. Our next cold front will be approaching the mountains Monday morning, with moisture and temperatures on the rise in southerly flow ahead of the front. Showers will be on the increase by Monday afternoon as highs approach 90, with at least chance PoPs for Tuesday as the front moves across central NC. Highs Tuesday will be mainly upper 80s, but could be just a bit cooler depending on the actual timing of the frontal passage. Not much confidence in the forecast for Wednesday, as the front may be stalled in the vicinity which would be the focus for scattered mainly diurnally driven convection weighted towards the southern tier where the front would be more likely stall. && .AVIATION /00Z Thursday through Monday/... As of 800 PM Wednesday... 24-hr TAF Period: Showers and storms will still be possible this evening and overnight across central NC. The best chance will be over the next few hours across the northwest and then through 05-06Z further south and east. Light west/southwesterly winds overnight will strengthen on Thursday, with gusts up to 20-25 mph possible. A few showers/storms will be possible Thursday afternoon, but it appears the majority of the activity will hold off until just after the current TAF period (00Z/24th). Looking Ahead: Showers/storms will be possible at all terminals late Thursday into Thursday night as a backdoor cold front approaches from the north. Sub-VFR ceilings and light rain will remain possible Fri/Fri night as the backdoor cold front progresses southward through the Carolinas. Then, VFR conditions and mostly dry weather are expect to return for the weekend as the front pushes south of the area and high pressure builds in from the north. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...WSS SHORT TERM...Vincent LONG TERM...mlm AVIATION...KRD
Hazardous weather outlook, Jun 22, 7:58 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 758 PM EDT WED JUN 22 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-230930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 758 PM EDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES WILL RISE TO AROUND 100 DEGREES ON THURSDAY. HEAT RELATED ILLNESSES ARE POSSIBLE FOR THOSE DOING STRENUOUS ACTIVITIES OUTDOORS AND THOSE IN POOR HEALTH. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY, ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN STORM THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 22, 9:40 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
940 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 5 E ULAH 35.64N 79.75W
06/22/2016 RANDOLPH NC TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS DOWN. ALSO, LARGE
TREE DOWN NEXT DOOR, BLOCKING THE DRIVEWAY.
NICKEL SIZE HAIL ALSO OBSERVED.
&&
NWS RALEIGH NC
IRIS SYSTEMSpecial weather statement, Jun 22, 9:47 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
947 PM EDT WED JUN 22 2016
NCZ011-027-028-230245-
HALIFAX NC-NASH NC-EDGECOMBE NC-
947 PM EDT WED JUN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CENTRAL HALIFAX...
NORTHEASTERN NASH AND NORTHWESTERN EDGECOMBE COUNTIES UNTIL 1045 PM
EDT...
AT 946 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF DORTCHES...OR 15 MILES NORTH OF NASHVILLE...MOVING
SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT...SCOTLAND NECK...DORTCHES...RED OAK...ENFIELD...
WHITAKERS...LEGGETT...KINGSBORO...
MEDOC MOUNTAIN STATE PARK AND TILLERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3588 7771 3615 7803 3637 7776 3624 7738
3622 7739 3621 7738 3620 7736 3619 7735
3619 7733 3618 7731 3617 7731
TIME...MOT...LOC 0146Z 309DEG 12KT 3618 7789
WSSLocal storm report, Jun 22, 11:03 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1103 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG 1 W BUNN 35.96N 78.26W
06/22/2016 FRANKLIN NC 911 CALL CENTER
TREE DOWN ON HIGHWAY 98 JUST OUTSIDE BUNN.
&&
KRDLocal storm report, Jun 22, 11:06 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1106 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG 1 SSW BUNN 35.95N 78.26W
06/22/2016 FRANKLIN NC 911 CALL CENTER
TREE DOWN NEAR THE 300 BLOCK OF BUNN
ELEMENTARY SCHOOL ROAD.
&&
KRDLocal storm report, Jun 22, 11:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1114 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM TSTM WND DMG 3 ESE FRANKLINTON 36.09N 78.41W
06/22/2016 FRANKLIN NC 911 CALL CENTER
TREE DOWN ON MAYS CROSSROADS ROAD NEAR
FRANKLINTON.
&&
KRDLocal storm report, Jun 22, 11:16 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1116 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG 5 E YOUNGSVILLE 36.02N 78.39W
06/22/2016 FRANKLIN NC 911 CALL CENTER
TREE DOWN ON HART ROAD.
&&
KRDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:31 PM EDT | Special Weather Statement | RAH | Franklin | 44 min |
| Jun 22, 9:43 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance | 32 min |
| Jun 22, 9:47 PM EDT | Special Weather Statement | RAH | Halifax | 58 min |
| Jun 22, 9:54 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 36 min |
| Jun 22, 10:13 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 62 min |
| Jun 22, 10:21 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Warren | 20 min |
| Jun 22, 10:24 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash, Wake | 36 min |
| Jun 22, 10:59 PM EDT | Severe Thunderstorm Warning | RAH | Nash, Wayne, Wilson | 31 min |
| Jun 23, 12:19 AM EDT | Special Weather Statement | RAH | Wake | 56 min |
| Jun 23, 12:30 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake | 45 min |
| Jun 23, 1:19 AM EDT | Special Weather Statement | RAH | Wilson | 41 min |
| Jun 23, 1:23 AM EDT | Special Weather Statement | RAH | Durham, Orange | 37 min |
| Jun 23, 1:27 AM EDT | Special Weather Statement | RAH | Johnston | 48 min |
| Jun 23, 1:44 AM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Wake | 46 min |
| Jun 23, 2:16 AM EDT | Special Weather Statement | RAH | Franklin | 44 min |
| Jun 23, 3:44 AM EDT | Special Weather Statement | RAH | Granville | 31 min |
| Jun 23, 3:46 AM EDT | Special Weather Statement | RAH | Wake | 44 min |
| Jun 23, 4:17 AM EDT | Special Weather Statement | RAH | Vance, Warren | 43 min |
| Jun 23, 4:51 AM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 39 min |
| Jun 23, 4:02 PM EDT | Special Weather Statement | RAH | Alamance, Guilford | 43 min |
| Jun 23, 4:26 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange | 49 min |
| Jun 23, 5:02 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 58 min |
| Jun 23, 5:08 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 67 min |
| Jun 23, 5:23 PM EDT | Special Weather Statement | RAH | Chatham | 37 min |
| Jun 23, 5:51 PM EDT | Tornado Warning | RAH | Alamance, Chatham, Orange | 28 min |
| Jun 23, 6:16 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 44 min |
| Jun 23, 6:18 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 41 min |
| Jun 23, 6:54 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person | 51 min |
| Jun 23, 7:01 PM EDT | Severe Thunderstorm Warning | RAH | Vance, Warren | 44 min |
| Jun 23, 7:36 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Warren | 46 min |
| Jun 23, 7:37 PM EDT | Tornado Warning | RAH | Granville | 23 min |
| Jun 23, 7:53 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Orange, Person, Vance | 52 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.